RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 98–110 (Mi dm49)  

This article is cited in 2 scientific papers (total in 2 papers)

Degeneracy bounds for private information retrieval protocols

G. A. Mailybaeva


Abstract: Protocols to retrieve information which hide the query allows a user to get the desired information bit from a database replicated on several noncommunicating servers in such a way that the administrator of the database knows nothing about the index of the bit the user queries. A protocol is said to be degenerate if the user, as the result of the query, gets the whole database. We find bounds for protocol parameters where the degeneracy can be obviated.

DOI: https://doi.org/10.4213/dm49

Full text: PDF file (1072 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 245–257

Bibliographic databases:

UDC: 519.7
Received: 22.09.2005

Citation: G. A. Mailybaeva, “Degeneracy bounds for private information retrieval protocols”, Diskr. Mat., 18:2 (2006), 98–110; Discrete Math. Appl., 16:3 (2006), 245–257

Citation in format AMSBIB
\Bibitem{Mai06}
\by G.~A.~Mailybaeva
\paper Degeneracy bounds for private information retrieval protocols
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 98--110
\mathnet{http://mi.mathnet.ru/dm49}
\crossref{https://doi.org/10.4213/dm49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283334}
\zmath{https://zbmath.org/?q=an:1121.68013}
\elib{http://elibrary.ru/item.asp?id=9311198}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 245--257
\crossref{https://doi.org/10.1515/156939206777970507}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747498744}


Linking options:
  • http://mi.mathnet.ru/eng/dm49
  • https://doi.org/10.4213/dm49
  • http://mi.mathnet.ru/eng/dm/v18/i2/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Mailybaeva, “The order of communication complexity of PIR-protocols”, Discrete Math. Appl., 18:5 (2008), 505–515  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. E. E. Gasanov, “Information storage and search complexity theory”, J. Math. Sci., 168:1 (2010), 32–48  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:284
    Full text:115
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020